MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG BIMOBILE DUAL MOBILITY SYSTEM; TICAP SHELL

WALDEMAR LINK GMBH & CO. KG BIMOBILE DUAL MOBILITY SYSTEM; TICAP SHELL
Model Number 184-101/46
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Use of an expired product.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product and all labels comply with the specifications valid at the time of manufacture.
 
Event or Problem Description
Distributor was notified by representative that the bimobile shell implanted on (b)(6) 2023 had an expiration date of feb.2023.The shell was then removed and replaced with a mobile link cluster-hole implant instead, with a changed out liner in order to convert.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
BIMOBILE DUAL MOBILITY SYSTEM
Common Device Name
TICAP SHELL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16973162
Report Number3004371426-2023-00024
Device Sequence Number14089127
Product Code MEH
UDI-Device Identifier04026575174362
UDI-Public04026575174362
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K171273
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number184-101/46
Device Catalogue Number184-101/46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown